# SDR DALA2025040302502

- Difficulty date: March 29, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 18,603 hours, 8,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3080 CRACK SHEAR PLATE STR 23 L LOC BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS AT LEVEL STR 23L LOC BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11 (0884930)
